MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER
Model Number R SERIES
Medical Device Problem Codes Unable to Obtain Readings (1516); Failure to Convert Rhythm (1540)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to cardiovert a patient (age and gender unknown), the device would not convert the patient's heart rhythm.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.During subsequent biomed testing, the device displayed a "check pads" message.
 
Additional Manufacturer Narrative
The reported malfunction was observed and attributed to the ecg shield on the analog board.The shield was replaced and reassembled.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
R SERIES DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7953797
Report Number1220908-2018-02943
Device Sequence Number16518655
Product Code MKJ
UDI-Device Identifier00847946002374
UDI-Public00847946002374
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K060559/P160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberR SERIES
Device Catalogue NumberR SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/20/2018
Supplement Date Received by Manufacturer09/20/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1